Discussions that mention synthroid

Thyroid Disorders board


Hi All,

Mostly I am getting better!! But my eyes seem worse - it's been 6 weeks on synthroid and my eyes are watery and stinging much worse - is this synthroid, adjusting thyroid levels or maybe even just allergies??

Thanks!
Kathy
:wave: My eyes had always been VERY sensitive to light. They would water alot in the morning. After my goiter flaired up this last time,I was half way home from work one day and realized I didn't have on my sunglasses.Don't know why my eyes changed but they sure did!?!? I have been on Synthroid for 27 years!! Go figure?!?I say that you just know that the thyroid disease has something to do with everything! I would not wait too much longer to tell doctor about this. [img]http://www.healthboards.com/ubb/heart.gif[/img]
Eye problems have definitely been one of my symptoms but not stinging. When I was on synthroid, I had to wear sunglasses all the time, even on cloudy days. I look at a computer screen a lot and even the glare off that would bother me. Sometimes I would rub my eyes with my palms and they felt way too hard.

I know light and heat sensitivity is a sign of hyper, but I'm not sure that it always means hyper. It might just mean my body was malfunctioning.

I think that over time you have to learn the subtle symptoms from your body of when you are off balance. If you eyes sting every time say two days after you start taking a certain dose of synthroid, then what does it matter if it's not a typical sympton? You know darn well, it's one for you.